# SDR AALA202208010880

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737
- Aircraft serial: 31081
- Aircraft time: 38,321 hours, 15,556 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 6937307300
- Part serial: D03314
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAT DETECTOR LOOP A ENGINE #2 INOPERATIVE. REPLACED ENGINE AND APU FIRE CONTROL MODULE P8-1, PER AMM 26-00-01. OPERATIONAL CHECK GOOD.
